# SDR DHL96721008

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP COULD NOT SELECT GEAR LEVER PAST OFF.  WENT THROUGH ALT PROC.   NR 2 GEAR LEVER WILL NOT GO UP PAST OFF AND ALT. PROC #3.  A/C SYSTEMS IN GROUND MODE - ALL INDICATIONS ARE THE  A/C IS STUCK IN GROUND MODE.   REPLACED LANDING ACCY UNIT - OPER. TEST CHK. PER MM 32-09-121. OK.  AFTER BLOCK IN, SHUT ENGINES DOWN, ON APU, GOT ELECTRICAL SMOKE IN COCKPIT, SHUT DOWN GASPER, PACKS AND APU, SMOKE STOPPED.   REF. TO IT-1 PACK COOLING DOORS CLOSED DUE ACCY UNIT FAILED - OPER. PACKS PER 21-50. OPER. OK.
